# SDR MALA000154

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 11702803
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

REAR O2 MASK DEPLOYMENT, MX FOUND O2 GENERATORS AT SEATS 9 A,B, 11 A,B,D,E,F TO BE DISCHARGED, SEATS 10 D,E,F, AND 7 A,B DEPLOYED BUT NOT DISCHARGED.  MX REPLACED O2 GENERATORS AT SEATS 9 A,B, AND 11 A,B,D,E,F.  REPACKED ALL ABOVE SEATS PER AMM 35-20-31.  OPS CHECK GOOD.
